CaltechAUTHORS
  A Caltech Library Service

Simple quantum systems in spacetimes with closed timelike curves

Politzer, H. David (1992) Simple quantum systems in spacetimes with closed timelike curves. Physical Review D, 46 (10). pp. 4470-4476. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:POLprd92

[img]
Preview
PDF
See Usage Policy.

979Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:POLprd92

Abstract

Three simple examples illustrate properties of path-integral amplitudes in fixed background spacetimes with closed timelike curves: nonrelativistic potential scattering in the Born approximation is nonunitary, but both an example with hard spheres and the exact solution of a totally discrete model are unitary.


Item Type:Article
Additional Information:©1992 The American Physical Society Received 21 July 1992 Several valuable conversations with John Preskill and S. A. Ridgeway are gratefully acknowledged. This work was supported in part by the U.S. Department of Energy under Contract No. DEAC-03-81ER40050.
Record Number:CaltechAUTHORS:POLprd92
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:POLprd92
Alternative URL:http://dx.doi.org/10.1103/PhysRevD.46.4470
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3258
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:25 May 2006
Last Modified:26 Dec 2012 08:53

Repository Staff Only: item control page